# SDR CA071001007

- Difficulty date: September 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,871 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 43E60
- System (JASC): 5200 · Doors
- Part: Piston
- Part number: 33130131
- Condition: Cracked
- Location: Water Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A C CHECK OUR NDT CONTRACTOR ADVISED US THAT HE HAS BEEN FINDING CRACKS IN THIS AREA WHILE WORKING FOR OTHER CUSTOMERS. WE ARE CHECKING THE REST OF OUR FLEET AS THIS FAILURE WOULD RESULT IN A UNCOMMANDED BOMB DOOR OPENING.
